zbMATH — the first resource for mathematics

On a problem of Smirnov. (English) Zbl 0196.14003

Full Text: DOI
[1] Enflo, P., On the non-existence of uniform homeomorphisms betweenL p -spaces, Arkiv för matematik. (To appear.)
[2] Lindenstrauss, J., On nonlinear projections in Banach spaces. The Michigan Math. Journal,11, 263–287 (1964). · Zbl 0195.42803 · doi:10.1307/mmj/1028999141
[3] Gorin, E. A., On uniformly topological embedding of metric spaces in Euclidean and in Hilbert spaces. Uspehi Mat. Nauk14, no. 5 (89), 129–134 (1959). · Zbl 0139.40503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.